Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tretinoin

Redness In This Part Of My Face, Why? (Please Help)

Hello everyone, so literally everytime I use a cleanser and moisturize, I always get redness in this part of my face:

6a2f37772ee14c0c6d13d4bd6aba9194.png

every single time. It gets less red as the day goes, but I still feel like that tight and dry feeling 30 minutes after showering. I'm using cetaphil gentle cleanser, and i only use a dime size amount. I am also moisturizing.

Should I change my cleanser?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×